Tinnitus - Ringing in ears

Any adverse effects of replacement vitamin C will be discuseed here. Topics include kidney stones, gall stones, oxidation, etc.
We plan to move good discussions from the General Topics forum here for posterity.

Moderator: ofonorow

rfalk

Tinnitus - Ringing in ears

Post Number:#1  Post by rfalk » Sun Aug 20, 2006 10:31 pm

Has anyone here ever had that problem? I just started noticing it in the last week or so. It seemed like i was feeling better about myself - exercising more - eating better - generally feeling better then this - it has really brought me down - i went to the doctor and they flushed my ears of compacted wax 4 days ago but the sound is still there. I feel little light headed now and tired no energy.

ofonorow
Ascorbate Wizard
Ascorbate Wizard
Posts: 10176
Joined: Tue Nov 22, 2005 3:16 pm
Location: Lisle, IL
Contact:

Aspirin

Post Number:#2  Post by ofonorow » Mon Aug 21, 2006 7:58 am

I know of one other case. Are you taking any aspirin?
Owen R. Fonorow, Orthomolecular Naturopath

J.Lilinoe

drug side effect?

Post Number:#3  Post by J.Lilinoe » Mon Aug 21, 2006 1:09 pm

If you are taking any drugs, you might want to do a search for its side effects.

JL[/i]

DanSco
Enthusiast
Enthusiast
Posts: 193
Joined: Wed Nov 23, 2005 10:05 am
Location: Boston

Tinnitus - Ringing in ears

Post Number:#4  Post by DanSco » Mon Aug 21, 2006 1:54 pm

I have had tinnitus for about 30 years now. I have now for the past year been taking about 12g of ascorbate daily. I have noticed no change in my tinnitus symptoms.
-DanSco

Note: I am not a doctor nor do I pretend to be one on the internet. Do not duplicate what I do without a pat on the head from your doctor and a note from your mommy.

Ralph Lotz
Ascorbate Wizard
Ascorbate Wizard
Posts: 1032
Joined: Tue Nov 29, 2005 3:52 pm
Location: Lombard, IL
Contact:

Tinnitus Relief

Post Number:#5  Post by Ralph Lotz » Mon Aug 21, 2006 7:58 pm

Ginger and Ginkgo Biloba in combination have been shown to provide relief.
"Unless we put medical freedom into the constitution...medicine will organize into an undercover dictatorship..force people who wish doctors and treatment of their own choice to submit to only what..dictating outfit offers." Dr. Benjamin Rush

Kathy

Post Number:#6  Post by Kathy » Tue Aug 22, 2006 8:52 am

Yes, mine started a few weeks after starting vit C supplementation. It took several months for it to go away.

rfalk

Post Number:#7  Post by rfalk » Tue Aug 22, 2006 10:19 pm

I do not take asprin - i do take cardio-c 3 times a day with additional c - and all heart protocal supplements - i just added today grapeseed - ginko

Kathy - did you continue vit c or did you stop taking it for it to go away?

Thanks for all your suggestions keep em coming

Kathy

Post Number:#8  Post by Kathy » Wed Aug 23, 2006 10:48 am

I continued with the C. There were other problems it seemed to be helping with.


Return to “Toxicity”

Who is online

Users browsing this forum: No registered users and 1 guest